# SDR KBM2004F00007

- Difficulty date: November 4, 2003
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N884SH
- Make and model: Snias AS350B2
- Aircraft serial: 2884
- Aircraft time: 2,923 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2140 · Heating System
- Part: Connector
- Part number: 350A27012821
- Condition: Inoperative
- Location: Heater
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HEATER INOPERATIVE, BLOW A/C AIR.  REMOVED AND REPLACED WITH NEW. (K)
